Über positive Fourier-Integrale

M. Mathias

Mathematische Zeitschrift (1923)

  • Volume: 16, page 103-125
  • ISSN: 0025-5874; 1432-1823

How to cite


Mathias, M.. "Über positive Fourier-Integrale." Mathematische Zeitschrift 16 (1923): 103-125. <http://eudml.org/doc/174954>.

author = {Mathias, M.},
journal = {Mathematische Zeitschrift},
pages = {103-125},
title = {Über positive Fourier-Integrale},
url = {http://eudml.org/doc/174954},
volume = {16},
year = {1923},

AU - Mathias, M.
TI - Über positive Fourier-Integrale
JO - Mathematische Zeitschrift
PY - 1923
VL - 16
SP - 103
EP - 125
UR - http://eudml.org/doc/174954
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.